# SDR FDEA201703080819

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 65,342 hours, 23,113 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 834503
- Part serial: 15520
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG R EMER DOOR, PRESSURIZATION NORMAL AT FLIGHT LEVEL 390.  OPENED R3 EMER DOOR FOR MX IAW 52-21-01-2. REMOVED AND REPLACED RT EMERGENCY DOOR PROX SWITCH SENSOR REFERENCE 757 WDM 52-71-21, ADJ/TEST REFERENCE AMM 52-71-00-5-0, BITE TEST DOOR WARNING SYSTEM REFERENCE FIM 32-09 FAULT TREE 813  ALL TEST NORMAL. REINSTALLED RT EMERGENCY DOOR REFERENCE AMM 52-21-01-2.
